Aleksandar S Cvetkovic
Aleksandar S Cvetkovic
Professor of Mathematics, University of Belgrade
Verified email at
Cited by
Cited by
The mathematica package “OrthogonalPolynomials”
AS Cvetkovic, GV Milovanovic
Facta Univ. Ser. Math. Inform 19, 17-36, 2004
Catalan numbers, the Hankel transform and Fibonacci numbers
A Cvetkovic, P Rajkovic, M Ivkovic
J. Integer Seq 5 (1), 1-8, 2002
Special classes of orthogonal polynomials and corresponding quadratures of Gaussian type
GV Milovanovic, AS Cvetkovic
Mathematica Balkanica, 2012
Common fixed point theorems for four mappings on cone metric type space
AS Cvetković, MP Stanić, S Dimitrijević, S Simić
Fixed Point Theory and Applications 2011 (1), 1-15, 2011
Calculation of Gaussian-type quadratures with multiple nodes
GV Milovanović, MM Spalević, AS Cvetković
Mathematical and computer modelling 39 (2-3), 325-347, 2004
Gaussian-type quadrature rules for Müntz systems
GV Milovanovic, AS Cvetkovic
SIAM Journal on Scientific Computing 27 (3), 893-913, 2005
Common fixed point under contractive condition of Ćirić’s type on cone metric type spaces
MP Stanić, AS Cvetković, S Simić, S Dimitrijević
Fixed Point Theory and Applications 2012, 1-7, 2012
Trigonometric orthogonal systems and quadrature formulae
GV Milovanović, AS Cvetković, MP Stanić
Computers & Mathematics with Applications 56 (11), 2915-2931, 2008
First passage of stochastic fractional derivative systems with power-form restoring force
W Li, L Chen, N Trisovic, A Cvetkovic, J Zhao
International Journal of Non-Linear Mechanics 71, 83-88, 2015
Second-order statistics of dual SC macrodiversity system over channels affected by Nakagami-m fading and correlated gamma shadowing
AD Cvetković, MČ Stefanović, NM Sekulović, DN Milić, DM Stefanović, ...
Przeglad Elektrotechniczny 87 (6), 2011, 2011
Note on a construction of weights in Gauss-type quadrature rule
GV Milovanovic, AS Cvetkovic
Facta Univ. Ser. Math. Inform 15, 69-83, 2000
Performance of dual-hop relaying over shadowed ricean fading channels
A Cvetković, J Anastasov, S Panić, M Stefanović, D Milić
Journal of Electrical Engineering 62 (4), 244-248, 2011
On Drazin inverse of operator matrices
AS Cvetković, GV Milovanović
Journal of mathematical analysis and applications 375 (1), 331-335, 2011
Nonstandard Gaussian quadrature formulae based on operator values
GV Milovanović, AS Cvetković
Advances in Computational Mathematics 32 (4), 431-486, 2010
Orthogonal polynomials and Gaussian quadrature rules related to oscillatory weight functions
GV Milovanović, AS Cvetković
Journal of computational and applied mathematics 179 (1-2), 263-287, 2005
Numerical inversion of the Laplace transform
GV Milovanović, AS Cvetković
Facta universitatis-series: Electronics and Energetics 18 (3), 515-530, 2005
Explicit formulas for five-term recurrence coefficients of orthogonal trigonometric polynomials of semi-integer degree
GV Milovanović, AS Cvetković, MP Stanić
Applied mathematics and computation 198 (2), 559-573, 2008
Uniqueness and computation of Gaussian interval quadrature formula for Jacobi weight function
GV Milovanović, AS Cvetković
Numerische Mathematik 99 (1), 141-162, 2004
Spontaneous morphing of equibiaxially pre-stretched elastic bilayers: the role of sample geometry
NA Caruso, A Cvetković, A Lucantonio, G Noselli, A DeSimone
International Journal of Mechanical Sciences 149, 481-486, 2018
A generalized Birkhoff–Young–Chebyshev quadrature formula for analytic functions
GV Milovanović, AS Cvetković, MP Stanić
Applied Mathematics and Computation 218 (3), 944-948, 2011
The system can't perform the operation now. Try again later.
Articles 1–20